# SDR SCNA20250922383

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 24,180 hours, 14,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF OIL IN PACK NOTICED IN FLIGHT DECK "DIRTY SOCK SMELL" ( AIR CONDITIONING PACKS (PRESSURIZED) )	PERFORMED FIM 21-62 TASK 801, NO FAULTS. PERFORMED FIM 21-00 TASK 806. NO SIGNS OF CABIN FUMES AT THIS TIME. A/C OK FOR SERVICE. THIS CLEARS MEL
